본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of symbolic computation 11건

  1. [해외논문]   Editorial Board  


    Journal of symbolic computation v.86 ,pp. IFC , 2018 , 0747-7171 ,

    초록

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [해외논문]   Editorial Board   SCI SCIE


    Journal of symbolic computation v.86 ,pp. IFC - IFC , 2018 , 0747-7171 ,

    초록

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [해외논문]   On GrObner bases and Krull dimension of residue class rings of polynomial rings over integral domains   SCI SCIE

    Francis, Maria , Dukkipati, Ambedkar
    Journal of symbolic computation v.86 ,pp. 1 - 19 , 2018 , 0747-7171 ,

    초록

    Abstract Given an ideal a in A [ x 1 , … , x n ] where A is a Noetherian integral domain, we propose an approach to compute the Krull dimension of A [ x 1 , … , x n ] / a , when the residue class ring is a free A -module. When A is a field, the Krull dimension of A [ x 1 , … , x n ] / a has several equivalent algorithmic definitions by which it can be computed. But this is not true in the case of arbitrary Noetherian rings. For a Noetherian integral domain A we introduce the notion of combinatorial dimension of A [ x 1 , … , x n ] / a and give a GrObner basis method to compute it for residue class rings that have a free A -module representation w.r.t. a lexicographic ordering. For such A -algebras, we derive a relation between Krull dimension and combinatorial dimension of A [ x 1 , … , x n ] / a . An immediate application of this relation is that it gives a uniform method, the first of its kind, to compute the dimension of A [ x 1 , … , x n ] / a without having to consider individual properties of the ideal. For A -algebras that have a free A -module representation w.r.t. degree compatible monomial orderings, we introduce the concepts of Hilbert function, Hilbert series and Hilbert polynomials and show that GrObner basis methods can be used to compute these quantities. We then proceed to show that the combinatorial dimension of such A -algebras is equal to the degree of the Hilbert polynomial. This enables us to extend the relation between Krull dimension and combinatorial dimension to A -algebras with a free A -module representation w.r.t. a degree compatible ordering as well.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [해외논문]   Deterministic genericity for polynomial ideals   SCI SCIE

    Hashemi, Amir (Department of Mathematical Sciences, Isfahan University of Technology, Isfahan, 84156-83111, Iran ) , Schweinfurter, Michael (Institut für Mathematik, Universität Kassel, 34132 Kassel, Germany ) , Seiler, Werner M. (Institut für Mathematik, Universität Kassel, 34132 Kassel, Germany)
    Journal of symbolic computation v.86 ,pp. 20 - 50 , 2018 , 0747-7171 ,

    초록

    Abstract We consider several notions of genericity appearing in algebraic geometry and commutative algebra. Special emphasis is put on various stability notions which are defined in a combinatorial manner and for which a number of equivalent algebraic characterisations are provided. It is shown that in characteristic zero the corresponding generic positions can be obtained with a simple deterministic algorithm. In positive characteristic, only adapted stable positions are reachable except for quasi-stability which is obtainable in any characteristic.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [해외논문]   A near-optimal subdivision algorithm for complex root isolation based on the Pellet test and Newton iteration   SCI SCIE

    Becker, Ruben (MPI for Informatics, Saarland Informatics Campus, Saarbrücken, Germany ) , Sagraloff, Michael (MPI for Informatics, Saarland Informatics Campus, Saarbrücken, Germany ) , Sharma, Vikram (The Institute of Mathematical Sciences, HBNI, Chennai, India ) , Yap, Chee (Courant Institute of Mathematical Sciences, New York University, New York, NY, USA)
    Journal of symbolic computation v.86 ,pp. 51 - 96 , 2018 , 0747-7171 ,

    초록

    Abstract We describe a subdivision algorithm for isolating the complex roots of a polynomial F ∈ C [ x ] . Given an oracle that provides approximations of each of the coefficients of F to any absolute error bound and given an arbitrary square B in the complex plane containing only simple roots of F , our algorithm returns disjoint isolating disks for the roots of F in B . Our complexity analysis bounds the absolute error to which the coefficients of F have to be provided, the total number of iterations, and the overall bit complexity. It further shows that the complexity of our algorithm is controlled by the geometry of the roots in a near neighborhood of the input square B , namely, the number of roots, their absolute values and pairwise distances. The number of subdivision steps is near-optimal. For the benchmark problem , namely, to isolate all the roots of a polynomial of degree n with integer coefficients of bit size less than τ , our algorithm needs O ˜ ( n 3 + n 2 τ ) bit operations, which is comparable to the record bound of . It is the first time that such a bound has been achieved using subdivision methods, and independent of divide-and-conquer techniques such as SchOnhage's splitting circle technique. Our algorithm uses the quadtree construction of with two key ingredients: using Pellet's Theorem (1881) combined with Graeffe iteration, we derive a “soft-test” to count the number of roots in a disk. Using SchrOder's modified Newton operator combined with bisection, in a form inspired by the quadratic interval method from Abbot (2006), we achieve quadratic convergence towards root clusters. Relative to the divide-conquer algorithms, our algorithm is quite simple with the potential of being practical. This paper is self-contained: we provide pseudo-code for all subroutines used by our algorithm.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [해외논문]   The Chow form of the essential variety in computer vision   SCI SCIE

    Fløystad, Gunnar (Universitetet i Bergen, Norway ) , Kileel, Joe (University of California, Berkeley, USA ) , Ottaviani, Giorgio (Univsità)
    Journal of symbolic computation v.86 ,pp. 97 - 119 , 2018 , 0747-7171 ,

    초록

    Abstract The Chow form of the essential variety in computer vision is calculated. Our derivation uses secant varieties, Ulrich sheaves and representation theory. Numerical experiments show that our formula can detect noisy point correspondences

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [해외논문]   Computing Chebyshev knot diagrams   SCI SCIE

    Koseleff, P.-V. (UPMC-Sorbonne Universités, 4, place Jussieu, F-75005 Paris, France ) , Pecker, D. (UPMC-Sorbonne Universités, 4, place Jussieu, F-75005 Paris, France ) , Rouillier, F. (UPMC-Sorbonne Universités, 4, place Jussieu, F-75005 Paris, France ) , Tran, C. (Department of Mathematics and Informatics, Hanoi National University of Education, Vietnam)
    Journal of symbolic computation v.86 ,pp. 120 - 141 , 2018 , 0747-7171 ,

    초록

    Abstract A Chebyshev curve C ( a , b , c , φ ) has a parametrization of the form x ( t ) = T a ( t ) ; y ( t ) = T b ( t ) ; z ( t ) = T c ( t + φ ) , where a , b , c are integers, T n ( t ) is the Chebyshev polynomial of degree n and φ ∈ R . When C ( a , b , c , φ ) is nonsingular, it defines a polynomial knot. We determine all possible knot diagrams when φ varies. When a , b , c are integers, ( a , b ) = 1 , we show that one can list all possible knots C ( a , b , c , φ ) in O ˜ ( n 2 ) bit operations, with n = a b c . We give the parameterizations of minimal degree for all two-bridge knots with 10 crossings and fewer.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [해외논문]   Small partial Latin squares that embed in an infinite group but not into any finite group   SCI SCIE

    Dietrich, Heiko , Wanless, Ian M.
    Journal of symbolic computation v.86 ,pp. 142 - 152 , 2018 , 0747-7171 ,

    초록

    Abstract Suppose that Y 1 , Y 2 , Y 3 are finite sets and P ⊆ Y 1 × Y 2 × Y 3 . We say that P embeds in a group G if there exist injective maps ϕ i : Y i → G for i = 1 , 2 , 3 such that ϕ 1 ( y 1 ) ϕ 2 ( y 2 ) = ϕ 3 ( y 3 ) for each ( y 1 , y 2 , y 3 ) ∈ P . Hirsch and Jackson asked for the cardinality of the smallest P that embeds in some infinite group but not into any finite group. We prove that the answer to their question is 12. Moreover, we show that there are 50 examples of cardinality 12, up to equivalence, and each of them embeds in the (infinite) Baumslag group G = ⟨ a , b | b = [ b , b a ] ⟩ . Our proof uses computations to answer questions about finitely presented groups which are known to be algorithmically undecidable in general.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [해외논문]   A smoothness test for higher codimensions   SCI SCIE

    Bö (Department of Mathematics, University of Kaiserslautern, Erwin-Schrödinger-Str., 67663 Kaiserslautern, Germany ) , hm, Janko (Institut für algebraische Geometrie, Leibniz Universität Hannover, Welfengarten 1, 30167 Hannover, Germany) , Frü , hbis-Krü , ger, Anne
    Journal of symbolic computation v.86 ,pp. 153 - 165 , 2018 , 0747-7171 ,

    초록

    Abstract Based on an idea in Hironaka's proof of resolution of singularities, we present an algorithm for determining smoothness of algebraic varieties. The algorithm is inherently parallel and does not involve the calculation of codimension-sized minors of the Jacobian matrix of the variety. We also describe a hybrid method which combines the new method with the Jacobian criterion, thus making use of the strengths of both approaches. We have implemented all algorithms in the computer algebra system SINGULAR . We compare the different approaches with respect to timings and memory usage. The test examples originate from questions in algebraic geometry, where the use of the Jacobian criterion is impractical due to the number and size of the minors involved.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [해외논문]   Embedding algorithms and applications to differential equations   SCI SCIE

    Ali, Sajid (Department of Basic Sciences, School of Electrical Engineering and Computer Science, National University of Sciences and Technology, Islamabad 44000, Pakistan ) , Azad, Hassan (Department of Mathematics and Statistics, King Fahd University, Saudi Arabia ) , Biswas, Indranil (School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Mumbai 400005, India ) , Ghanam, Ryad (Virginia Commonwealth University in Qatar, Education City Doha, Qatar ) , Mustafa, M.T. (Department of Mathematics, Statistics and Physics, Qatar University, Doha, 2713, Qatar)
    Journal of symbolic computation v.86 ,pp. 166 - 188 , 2018 , 0747-7171 ,

    초록

    Abstract Algorithms for embedding certain types of nilpotent subalgebras in maximal subalgebras of the same type are developed, using methods of real algebraic groups. These algorithms are applied to determine non-conjugate subalgebras of the symmetry algebra of the wave equation, which in turn are used to determine a large class of invariant solutions of the wave equation. The algorithms are also illustrated for the symmetry algebra of a classical system of differential equations considered by Cartan in the context of contact geometry.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지